# SDR SWAA983124

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF.  REDUCED ENGINE TROTTLE TO IDLE.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  INSPECTED COWL DUCT AREA, NO LEAKS NOTED.  REMOVED AND REPLACED UPPER FIRE DETECTION LOOP ON NR 2 ENG PER MM, OPS CKS GOOD PER M/M.
